• Q&A with Australian Health Experts

    Why am I sleeping so much after tapering off prednisone?

    Related Topic

    I have been on prednisone for 3 years trying to taper from it.

    I recently got down to 3 mg but I had to up the dosage again so was on 13mg for a few days then taper again.

    After tapering down I have become extremely sleepy and sleeping all day. Could this be from the tapering of the prednsone or could it be something else?

question-icon

You may also like these related questions

Answer this question

You must be a Healthshare member to answer this question. Log in or Sign up.

Disclaimer: Healthshare is intended for Australian residents only. Healthshare does not endorse, accept, or adopt the health care practitioners on our site, the content of any profiles nor the comments or discussions in the community forum. Healthshare is an information resource which contains advertising and is not a substitute for medical advice, diagnosis or treatment by your health care professional.